RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 1, Pages 26–29 (Mi dan40960)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Sublinear operators and Lindenstrauss spaces

Yu. E. Linke

Siberian Energy Institute Siberian Branch of the Academy of Sciences of the USSR, Irkutsk

Full text: PDF file (532 kB)

Bibliographic databases:
UDC: 513.88
Presented: Л. В. Канторович
Received: 28.01.1977

Citation: Yu. E. Linke, “Sublinear operators and Lindenstrauss spaces”, Dokl. Akad. Nauk SSSR, 234:1 (1977), 26–29

Citation in format AMSBIB
\Bibitem{Lin77}
\by Yu.~E.~Linke
\paper Sublinear operators and Lindenstrauss spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 1
\pages 26--29
\mathnet{http://mi.mathnet.ru/dan40960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442654}
\zmath{https://zbmath.org/?q=an:0378.47039}


Linking options:
  • http://mi.mathnet.ru/eng/dan40960
  • http://mi.mathnet.ru/eng/dan/v234/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Linke, “Separately continuous selectors”, Math. Notes, 63:2 (1998), 183–189  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. È. Linke, “Extension conditions for bounded linear and sublinear operators with values in Lindenstrauss spaces”, Siberian Math. J., 51:6 (2010), 1061–1074  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:45
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020